MAUDE Adverse Event Report: Integra LifeSciences Switzerland SAR 14G TOUHY NEEDLE; Internal CSF Drainage

Integra LifeSciences Switzerland SAR 14G TOUHY NEEDLE; Internal CSF Drainage
Catalog Number 990003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
14G TOUHY NEEDLE
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Switzerland SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
Integra LifeSciences Switzerland SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50240564
Report Number3013886523-2026-00202
Device Sequence Number10292467
Product Code JXG
UDI-Device Identifier10381780034407
UDI-Public10381780034407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032817
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number990003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale